Lab Notes / Tags / Page E / Viagra-Type Drugs Linked to Skin Cancer

Rock-and-a-Hard-Place Situation

Viagra-Type Drugs Linked to Skin Cancer

New York University researchers report that men who take a certain class of drugs to deal with erectile dysfunction are significantly more likely to develop a malignant form of skin cancer than non-users. Based on medical data for 20,000 Swedish men from 2006 to 2012, they determined that those who had gotten even one prescription for erectile dysfunction drugs that contain phosphodiesterase type 5 inhibitors, one of which is Viagra, were 21 percent more likely to be diagnosed with a malignant melanoma than those who never had. How the drug and the disease are linked is unknown, and because more frequent use of the drug does not raise the melanoma risk, the researchers caution against avoiding such erectile medications unless further studies establish actual causality.

More at Dailymail.co.uk | Posted 2 years ago by Robert S. Wieder

Previously: Viagra As Possible Weight-Control Aid?

Tags: Erectile Dysfunction Drugs, Viagra, Viagra and Cancer, Side Effects of Viagra, Skin Cancer Causes

| Comment on This | Was this Interesting? Yes! (44%) / No! (56%)

Submit Your Own Comment
  1. Turing test image